# SDR SWAA2025020382050

- Difficulty date: December 31, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS400 AND LBL21 FWD CARGO COMPARTMENT 2024-773847<[01].  REPLACED ANGLE LOCATED ON BS 400 LBL 21 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG # 143A7505 SHEET 2 AND REV B.;[02] REPLACED ANGLE LOCATED ON BS 400 LBL 21 AT FWD CARGO COMPARTMENT. IAW B737-700 SRM 51-40-02 AND DWG # 143A7505 SHEET 2 AND REV B.
